Alert archive / California / Gale Watches in 2010
Gale Watch 9, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Feb 27, 2010, 2:13 PM PST. It took effect at Mar 1, 2010, 4:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 27, 2010, 2:13 PM PST (22:13 UTC)
- In effect from
- Mar 1, 2010, 4:00 PM PST
- Expired
- Mar 1, 2010, 2:33 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
414 WHUS76 KEKA 272213 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 PM PST SAT FEB 27 2010 PZZ450-455-281200- /O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/ /O.NEW.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 213 PM PST SAT FEB 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-475-281200- /O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/ /O.NEW.KEKA.GL.A.0009.100301T2000Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 PM PST SAT FEB 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
3 follow-up statements
120 WHUS76 KEKA 281006 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 206 AM PST SUN FEB 28 2010 PZZ455-282330- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0400Z/ /O.CON.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 206 AM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-282330- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0400Z/ /O.CON.KEKA.GL.A.0009.100301T2000Z-100302T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 206 AM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-282330- /O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/ /O.CON.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 206 AM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-282330- /O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/ /O.CON.KEKA.GL.A.0009.100301T2000Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 206 AM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
252 WHUS76 KEKA 282212 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 PM PST SUN FEB 28 2010 PZZ470-475-010500- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0200Z/ /O.NEW.KEKA.SE.A.0006.100302T0000Z-100302T1200Z/ /O.EXT.KEKA.GL.A.0009.100302T0000Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 PM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... SEAS WILL SUBSIDE THIS EVENING BUT ANOTHER STORM WILL APPROACH THE WATERS ON MONDAY...BRINGING HIGHER WINDS AND SEAS. SOUTHERLY GALES ARE LIKELY TO DEVELOP LATE MONDAY AFTERNOON AND CONTINUE THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-010500- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0200Z/ /O.NEW.KEKA.SE.A.0006.100302T0600Z-100302T1200Z/ /O.CON.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 212 PM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... SEAS WILL SUBSIDE THIS EVENING BUT ANOTHER STORM WILL APPROACH THE WATERS ON MONDAY...BRINGING HIGHER WINDS AND SEAS. SOUTHERLY GALES ARE LIKELY TO DEVELOP MONDAY EVENING AND CONTINUE THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
561 WHUS76 KEKA 011033 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 AM PST MON MAR 1 2010 PZZ470-012330- /O.UPG.KEKA.GL.A.0009.100302T0000Z-100302T1200Z/ /O.UPG.KEKA.SE.A.0006.100302T0000Z-100302T1200Z/ /O.NEW.KEKA.SC.Y.0017.100301T2100Z-100304T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 233 AM PST MON MAR 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-012330- /O.UPG.KEKA.GL.A.0009.100302T0000Z-100302T1200Z/ /O.UPG.KEKA.SE.A.0006.100302T0000Z-100302T1200Z/ /O.NEW.KEKA.SC.Y.0017.100302T0200Z-100304T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 AM PST MON MAR 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-012330- /O.UPG.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/ /O.UPG.KEKA.SE.A.0006.100302T0600Z-100302T1200Z/ /O.NEW.KEKA.SC.Y.0017.100302T0200Z-100304T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 233 AM PST MON MAR 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Feb 27, 9:55 AM PST, 4 hours 18 minutes earlier.
Area forecast discussion, Feb 27, 9:55 AM PST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 955 AM PST SAT FEB 27 2010 .SYNOPSIS...FEW SHOWERS ARE POSSIBLE ALONG THE COAST AND INTERIOR MOUNTAINS THIS MORNING. HIGH PRESSURE WILL PROVIDE DRY AND STABLE WEATHER THIS AFTERNOON THROUGH SUNDAY. A PACIFIC STORM WILL PRODUCE RAIN AND HIGH ELEVATION SNOW MONDAY NIGHT THROUGH WEDNESDAY. && .UPDATE...SAT AND RADAR IMAGERY SHOW UPPER LOW MOVING ONSHORE THIS MORNING WITH OFFSHORE FLOW INHIBITING SHOWER DEVELOPMENT. HOWEVER...A SCHC OF SHOWERS CONTINUES FOR SRN MENDOCINO AND EXTREME ERN TRINITY COUNTIES. ISSUED A QUICK UPDATE TO REDUCE SKY COVER AND DECREASE POPS ACROSS CWA TODAY. && .PREV DISCUSSION...ISSUED AT 255 AM PST SAT FEB 27 2010...EARLY MORNING SATELLITE AND RADAR IMAGERY SHOW A BAND OF CONVECTIVE SHOWERS OFFSHORE ASSOCIATED WITH A TROUGH AXIS. FEW LIGHTNING STRIKES HAVE BEEN OBSERVED WITH THE SHOWERS. MOST OF THE SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN OFFSHORE THIS MORNING...BUT A FEW SPRINKLES ARE POSSIBLE ALONG THE COAST AS THE AXIS MOVES ONSHORE MID MORNING. EXPECT AT LEAST PARTIAL CLEARING THIS AFTERNOON AS HIGH PRESSURE WILL BUILD BEHIND THE TROUGH. HIGH PRESSURE WILL PROVIDE DRY AND STABLE WEATHER THROUGH SUNDAY. MODELS ARE IN GREAT AGREEMENT ON THE NEXT COLD FRONT REACHING THE NW CA COAST MON NIGHT...AND CONTINUING RAIN THROUGH WED AS THE ASSOCIATED LOW TRAVERSES THE REGION. THE SNOW LEVELS WILL START AT ABOVE PASS LEVEL MON NIGHT BUT DROP TO AROUND 2500 FEET BY WED MORNING. A SHORTWAVE RIDGE WILL BRING A BRIEF BREAK IN RAIN THU...AND THEN ANOTHER STORM IS EXPECTED FRI INTO SAT. TH && .MARINE...A LOW PRESSURE SYSTEM IS SPLITTING AS IT NEARS THE COAST THIS MORNING...WITH A CUTOFF LOW IN THE SOUTHERN BRANCH OF THE FLOW MOVING SOUTH OVER THE CALIFORNIA COAST. A FEW SHOWERS AND ISOLATED TSTMS WILL AFFECT THE SOUTHERN WATERS THIS MORNING...ENDING BY AFTER NOON AS THE LOW HEADS FURTHER SOUTH. WINDS WILL CONTINUE TO DIMINISH UNDER A LIGHT PRESSURE GRADIENT TODAY THROUGH SUNDAY. A LARGE WEST SWELL IS FORECAST TO MOVE INTO THE WATERS TODAY. WAVES ARE FORECAST TO RISE TO NEAR 14 FEET AT 15 SECONDS BY THIS AFTERNOON. THE LARGE SWELL WILL PERSIST THROUGH THE WEEKEND AND THEN DIMINISH LATE SUNDAY NIGHT INTO MONDAY. ANOTHER LOW OFFSHORE WILL PUSH A COLD FRONT ACROSS THE WATERS ON MONDAY WITH SOUTH WINDS INCREASING ON MONDAY TO SMALL CRAFT VALUES...WITH GALE FORCE GUSTS OVER THE OUTER WATERS THROUGH TUESDAY. ANOTHER LARGE SWELL WILL MOVE INTO THE WATERS TUESDAY INTO WEDNESDAY. THE SWAN BUILDS SWELL HEIGHTS UP TO AROUND 18 FEET. CC && .AVIATION...A SPLITTING STORM SYSTEM IS MOVING ONSHORE ALONG THE WEST COAST AS AN UPPER LEVEL RIDGE MOVES INTO THE EASTERN PACIFIC. THIS WILL LEAVE NORTHWEST CALIFORNIA IN A REGION OF DIMINISHING WINDS AND CLEARING SKIES. CONDITIONS WILL REMAIN VFR THROUGH THIS EVENING. FOR THE LATE NIGHT PERIOD EXPECT FOG TO FORM OVER THE INLAND VALLEYS DUE TO AMPLE MOISTURE FROM RECENT STORMS AND RADIATIONAL COOLING. COASTAL AREAS MAY SEE SOME FOG FORMATION BUT DO NOT EXPECT THIS TO BE EXTENSIVE. CMC && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ALL WATERS. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 27, 6:05 AM PST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 605 AM PST SAT FEB 27 2010 CAZ003-004-076-281415- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 605 AM PST SAT FEB 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-281415- REDWOOD COAST-MENDOCINO COAST- 605 AM PST SAT FEB 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A TSUNAMI ADVISORY IS CURRENTLY IN EFFECT FOR COASTAL DEL NORTE...HUMBOLDT AND MENDOCINO COUNTIES. NO SIGNIFICANT COASTAL FLOODING IS EXPECTED BUT SOME AREAS OF THE COAST COULD EXPERIENCE DANGEROUS CURRENTS AND SURGES...ESPECIALLY IN HARBORS. COASTAL RESIDENTS ARE ADVISED TO AVOID BEACHES...HARBORS AND MARINAS. SEE SFOSPSEKA FOR MORE DETAILS. THE COMBINATION OF HIGH TIDE NEAR 8.70 FEET AND STORM SURGE WILL BRING MINOR FLOODING TO THE KING SALMON AREA LATE THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 27, 9:24 AM PST, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EUREKA CA 924 AM PST SAT FEB 27 2010 CAZ001-002-280130- REDWOOD COAST-MENDOCINO COAST- 924 AM PST SAT FEB 27 2010 ...A TSUNAMI ADVISORY IS IN EFFECT FOR DEL NORTE...HUMBOLDT AND MENDOCINO COUNTIES COASTAL AREAS... THERE IS A TSUNAMI ADVISORY IN EFFECT FOR DEL NORTE...HUMBOLDT AND MENDOCINO COUNTIES COASTAL AREAS. NO SIGNIFICANT COASTAL FLOODING IS EXPECTED TO BE PRODUCED BY THESE WAVES. HOWEVER...SOME AREAS OF THE COAST COULD EXPERIENCE DANGEROUS CURRENTS AND SURGES IN HARBORS AND BAYS DUE TO THIS TSUNAMI. HISTORICALLY CRESCENT CITY HARBOR IS ESPECIALLY AT RISK. THE THREAT IS EXPECTED TO BEGIN AT POINT ARENA AT APPROXIMATELY 1:00 PM PST...HUMBOLDT BAY AT APPROXIMATELY 1:30 PM PST AND AT CRESCENT CITY AT APPROXIMATELY 1:45 PM PST AND WILL CONTINUE FOR SEVERAL HOURS.....AND THE INITIAL WAVE WILL LIKELY NOT BE THE LARGEST. MAXIMUM WAVE HEIGHTS ARE EXPECTED TO BE NEAR 2.0 FEET. COASTAL RESIDENTS ARE ADVISED TO STAY OUT OF THE WATER...OFF THE BEACH...AND AWAY FROM DOCKS...HARBORS AND MARINAS. WAVE HEIGHTS AND CURRENTS ARE AMPLIFIED BY AN IRREGULAR SHORELINE AND ARE DIFFICULT TO PREDICT. MARINERS IN WATER DEEPER THAN 600 FEET SHOULD NOT BE AFFECTED BY THE TSUNAMI. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR LATER UPDATES.
Special weather statement, Feb 27, 1:47 PM PST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EUREKA CA 147 PM PST SAT FEB 27 2010 CAZ001-002-280600- REDWOOD COAST-MENDOCINO COAST- 147 PM PST SAT FEB 27 2010 ...A TSUNAMI ADVISORY IS IN EFFECT FOR DEL NORTE...HUMBOLDT AND MENDOCINO COUNTIES COASTAL AREAS... THERE IS A TSUNAMI ADVISORY IN EFFECT FOR DEL NORTE...HUMBOLDT AND MENDOCINO COUNTIES COASTAL AREAS. NO SIGNIFICANT COASTAL FLOODING IS EXPECTED TO BE PRODUCED BY THESE WAVES. HOWEVER...SOME AREAS OF THE COAST COULD EXPERIENCE DANGEROUS CURRENTS AND SURGES IN HARBORS AND BAYS DUE TO THIS TSUNAMI. HISTORICALLY CRESCENT CITY HARBOR IS ESPECIALLY AT RISK. THE THREAT IS EXPECTED TO CONTINUE FROM POINT ARENA TO CRESCENT CITY THROUGH THE NIGHT. THE INITIAL WAVE WILL LIKELY NOT BE THE LARGEST. MAXIMUM WAVE HEIGHTS ARE EXPECTED TO BE NEAR 2.0 FEET. COASTAL RESIDENTS ARE ADVISED TO STAY OUT OF THE WATER...OFF THE BEACH...AND AWAY FROM DOCKS...HARBORS AND MARINAS. WAVE HEIGHTS AND CURRENTS ARE AMPLIFIED BY AN IRREGULAR SHORELINE AND ARE DIFFICULT TO PREDICT. MARINERS IN WATER DEEPER THAN 600 FEET SHOULD NOT BE AFFECTED BY THE TSUNAMI. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR LATER UPDATES.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 2:55 AM PST | Small Craft Advisory | EKA | 39 hr | |
| Feb 27, 2:55 AM PST | Small Craft Advisory for Hazardous Seas | EKA | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.